Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93249, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93249

Filters of R0-algebras

1Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Korea
2College of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 3 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Young Bae Jun, Seok Zun Song, and Jianming Zhan, “Generalizations of (∈,∈∨q)-Fuzzy Filters in R0-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, pp. 1–19, 2010. View at Publisher · View at Google Scholar
  • Hongjun Zhou, and Bin Zhao, “Stone-like representation theorems and three-valued filters in - algebras (nilpotent minimum algebras),” Fuzzy Sets and Systems, vol. 162, no. 1, pp. 1–26, 2011. View at Publisher · View at Google Scholar
  • Young Bae Jun, Hee Sik Kim, and Jeong Soon Han, “Fuzzy-fated filters of R 0-algebras,” Discrete Dynamics in Nature and Society, vol. 2011, 2011. View at Publisher · View at Google Scholar
  • Young Bae Jun, and Seok Zun Song, “Implicative filters of r0-algebras based on fuzzy points,” Communications of the Korean Mathematical Society, vol. 27, no. 4, pp. 669–687, 2012. View at Publisher · View at Google Scholar
  • Jianming Zhan, Daowu Pei, and Young Bae Jun, “Falling fuzzy (implicative) filters of R-0-algebras and its applications,” Journal of Intelligent & Fuzzy Systems, vol. 24, no. 3, pp. 611–618, 2013. View at Publisher · View at Google Scholar
  • Young Bae Jun, Muhmmad Akram, and Kavikumar, “Characterizations of fuzzy fated filters of r0-algebras based on fuzzy points,” International Journal of Pure and Applied Mathematics, vol. 114, no. 4, pp. 741–758, 2017. View at Publisher · View at Google Scholar